# SDR DALA2022081605529

- Difficulty date: August 12, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 101,935 hours, 14,327 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1602 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:101, CORRECTIVE ACTION: R+R SLIDE INDICATOR LIGHT PER B767-300 AMM 32-28 OPS CHKS GOOD (2362322)
